Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 130, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$I$-bisimple semigroups
R. J. Warne.
Trans. Amer. Math. Soc. 130 (1968), 367-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223476
Some point-set properties and the edge path group of a generalized uniform space
Robert W. Deming.
Trans. Amer. Math. Soc. 130 (1968), 387-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226584
Approximation by bounded analytic functions: Uniform convergence as implied by mean convergence
J. L. Walsh.
Trans. Amer. Math. Soc. 130 (1968), 406-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220945
Localization for Fourier series on $SU(2)$
R. Mayer.
Trans. Amer. Math. Soc. 130 (1968), 414-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229756
Dominant representing measures and rational approximation
I. Glicksberg.
Trans. Amer. Math. Soc. 130 (1968), 425-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225149
Locally compact vector spaces and algebras over discrete fields
Seth Warner.
Trans. Amer. Math. Soc. 130 (1968), 463-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223853
On the equation $n=p+x^{2}$
R. J. Miech.
Trans. Amer. Math. Soc. 130 (1968), 494-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266873
Simple systems of roots in $L^{∗} $-algebras
V. K. Balachandran.
Trans. Amer. Math. Soc. 130 (1968), 513-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0231871
Conjugate locally convex spaces. II
V. Krishnamurthy.
Trans. Amer. Math. Soc. 130 (1968), 525-531
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221261
An extension of Pólya’s theorem on power series with integer coefficients
Raphael M. Robinson.
Trans. Amer. Math. Soc. 130 (1968), 532-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219706
Extremal properties of weakly starlike $p$-valent functions
James A. Hummel.
Trans. Amer. Math. Soc. 130 (1968), 544-551
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222280